# SDR FDEA201905051003

- Difficulty date: May 5, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT HOLE SURFACE FOUND CORROSION. CORROSION AT RIGHT WING -  WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT HOLE SURFACE REWORKED AS PER CMM 57-44-09. REPAIR EVALUATED AND FOUND LOWER BARREL NUT FACE REMAINING THICKNESS : 0.367" EXCEED LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMITS AND CMM MAX REWORK LIMITS FOR BARREL NUT HOLE. MIN. THICKNESS : 0.3765" ACCEPTED PER EA # : 1-5750-T0346666 P1 STEP 2 FIGURE 3. TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA # : 1-5750-T0346666 P1 AND SNRM NR N00479 FOR WORK DETAILS.
